# SDR GLBA20110322F

- Difficulty date: March 21, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 29,995 hours, 37,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 29,995 hours, 37,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND CORROSION ON THE BELLY SKIN JUST AFT OF THE ADF ANTENNA MEASURING .75".  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-018. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
